MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENCORE 26; SYRINGE, BALLOON INFLATION

BOSTON SCIENTIFIC CORPORATION ENCORE 26; SYRINGE, BALLOON INFLATION
Model Number M0067101140
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an encore inflation device was unpacked for an angioplasty procedure for the heart artery performed on (b)(6) 2020.According to the complainant, during preparation, it was noticed that there were some liquid inside the tubing.Reportedly, there was no damage noted to the packaging of the device.The procedure was completed with another encore inflation device.There were no patient complications reported as a result of this event.The patient condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block h6: problem code 2944 captures the reportable investigation result of foreign matter.Block h10: investigation results visual examination of the returned complaint device revealed some residues of silicon was found in the inner wall of the barrel; however, there was no problem detected.Media inspection was performed, it was noted that the photo attached looks like there is some type of liquid within the flexcil line but upon product analysis the flexcil line was fine, no liquid.The returned device review (visual, physical, and performance testing) showed no evidence of either the alleged or any defect which could have contributed to the event.Therefore, the most probable root cause for this complaint is no problem detected.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.
 
Event or Problem Description
It was reported to boston scientific corporation that an encore inflation device was unpacked for an angioplasty procedure for the heart artery performed on (b)(6), 2020.According to the complainant, during preparation, it was noticed that there were some liquid inside the tubing.Reportedly, there was no damage noted to the packaging of the device.The procedure was completed with another encore inflation device.There were no patient complications reported as a result of this event.The patient condition at the conclusion of the procedure was reported to be stable.

Brand Name
ENCORE 26
Common Device Name
SYRINGE, BALLOON INFLATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9957133
Report Number3005099803-2020-01648
Device Sequence Number19481997
Product Code MAV
UDI-Device Identifier08714729755814
UDI-Public08714729755814
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K955869
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/19/2022
Device Model NumberM0067101140
Device Catalogue Number710-114
Device Lot Number0024297079
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2020
Initial Date Received by Manufacturer 03/27/2020
Supplement Date Received by Manufacturer06/01/2020
Initial Report FDA Received Date04/14/2020
Supplement Report FDA Received Date06/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1